default-icon
Vomiting due to lariago
I was not having malaria but doctor gave me lariago due to which having side effect of lariago such as vomiting whenever I m burrping or eating. so not able to eat.please tell me medicine to cure vomiting.now 4 days have lapsed after taking lariago.No fever now.I ve took rekool and rabium but no improvement.Ve acidity.
389 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ameet Thakkar
General Physician 28 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

You have Drug induced Gastritis. Take Ondem 4 mg twice a day. Plenty of fluids like cold milk. You shall be fine within 2 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.